A 58-year-old female asked:
Disclaimer

what would cause numerous hot flashes and night sweats to start after loosing 38 lbs in a protein based diet? still on estrogel & progesterone as befo

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Hormonal changes: If your weight loss was rapid then you are likely decreasing your amount of circulating Estrogen. Fat cells secrete Estrogen. Losing the fat decreases the Estrogen. Consider getting your thyroid and blood sugar checked too. Congrats on the weight loss. Keep up the good work.
Answered on Sep 21, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Patricia Harkins
30 years experience Developmental and Behavioral Pediatrics
Ok: Yes it is normal, especially if on clomid (clomiphene). Discuss it with your doctor.
1
1 thank
A 38-year-old female asked:
Dr. Rupesh Parikh
25 years experience Medical Oncology
Not likely: It is not likely that that the age of the iud is the cause of your symptoms ; there is likely another reason , like post-menopausal symptoms or may be ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Ray Tidman
37 years experience Family Medicine
Hormone compound Rx: Is best done by a provider who is experienced in such , and who is interviewing and following your response to treatment. This can improve your well b ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Lillian Schapiro
29 years experience Obstetrics and Gynecology
Age is the culprit: Lots of studies have been done on women on and off hormones in their fifties. Everyone gains the same amount of weight. It is a tough age. Diet and ex ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month